Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Austin/San Antonio, TX

May 2, 2025Bastrop County, Fayette County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 2, 2025, 6:04 PM CDT for Bastrop County, Fayette County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 6:04 PM CDT (23:04 UTC)
Expired
May 2, 2025, 10:25 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Bastrop County, TX, Fayette County, TX

The radar

The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.1 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2406 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

181 
WGUS54 KEWX 022304
FFWEWX
TXC021-149-030145-
/O.NEW.KEWX.FF.W.0004.250502T2304Z-250503T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
604 PM CDT Fri May 2 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southeastern Bastrop County in south central Texas...
  Fayette County in south central Texas...

* Until 845 PM CDT.

* At 604 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain has fallen. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  La Grange, Smithville, Fayetteville, Muldoon, Cistern, Rosanky, 
  Plum, O'Quinn, West Point, Rabbs Prairie, Winchester, Swiss Alp, 
  Freyburg, Kirtley, Ammannsville, Floy, Mullins Prairie, High Hill, 
  Rutersville and Holman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2999 9735 3009 9704 3003 9702 3003 9694
      2999 9659 2996 9657 2995 9658 2994 9659
      2968 9683 2981 9729 2982 9732

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CM
2 follow-up statements
242 
WGUS54 KEWX 030141
FFWEWX
TXC021-149-030345-
/O.EXT.KEWX.FF.W.0004.000000T0000Z-250503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
841 PM CDT Fri May 2 2025

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  Southeastern Bastrop County in south central Texas...
  Fayette County in south central Texas...

* Until 1045 PM CDT.

* At 841 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 5 inches of rain have fallen. The expected rainfall rate is 
  1 inch in 2 hours. Additional rainfall amounts of 1 to 3 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  La Grange, Smithville, Fayetteville, Muldoon, Cistern, Rosanky, 
  Plum, O'Quinn, West Point, Rabbs Prairie, Winchester, Swiss Alp, 
  Freyburg, Kirtley, Ammannsville, Floy, Mullins Prairie, High Hill, 
  Rutersville and Holman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2999 9735 3009 9704 3003 9702 3003 9694
      2999 9659 2996 9657 2995 9658 2994 9659
      2968 9683 2981 9729 2982 9732

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1 INCH IN 2 HOURS

$$

27
602 
WGUS74 KEWX 030325
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1025 PM CDT Fri May 2 2025

TXC021-149-030335-
/O.CAN.KEWX.FF.W.0004.000000T0000Z-250503T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-Fayette TX-
1025 PM CDT Fri May 2 2025

...FLASH FLOOD WARNING FOR SOUTHEASTERN BASTROP AND FAYETTE COUNTIES 
HAS BEEN REPLACED WITH A FLOOD ADVISORY...

The heavy rain has ended and flash flooding is no longer expected to 
pose a threat through minor flooding is still expected. Please 
continue to heed remaining road closures.

&&

LAT...LON 2999 9735 3009 9704 3003 9702 3003 9694
      2999 9659 2996 9657 2995 9658 2994 9659
      2968 9683 2981 9729 2982 9732

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 3:26 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 2, 3:26 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
326 PM CDT Fri May 2 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 215...
Issued at 315 PM CDT Fri May 2 2025

Thunderstorms have begun to form north and west of our CWA. Storms
will eventually form or move into our western areas. We have issued
Severe Thunderstorm Watch 215 for all of our counties not in Severe
Thunderstorm Watch 212. The airmass over this area is essentially the
same as the eastern areas and the surface boundaries moving in will
generate sufficient lift to produce thunderstorms. Hail up to three
inches, wind gusts up to 70 mph, a tornado or two will be possible.

&&

.SHORT TERM...
(Today through Saturday)
Issued at 331 AM CDT Fri May 2 2025

Key Messages:

- A cold front brings a near widespread severe weather and heavy
  rain threat today into tonight.

- Level 2 to 3 of 5 severe risk for all areas with large hail and
  damaging winds the main threats, with an isolated tornado threat.

A nod of appreciation goes out to the American model, or GFS, that
never wavered on Thursday's Rio Grande complex forming and moving
east to the south side of San Antonio metro before weakening.
Yesterday's 00Z run was also in close proximity on the development
of severe storms in Burnet county. This is good to great performance
in the month of May when outflow boundaries and MCV features can
seemingly pop up out of nowhere. It also gives me reason to keeping
a bit slower on frontal timing than the ECM/CMC runs that
accelerated the front through our high population regions by 21Z.
Today's GFS and NAM look similar in frontal timing and placement of
strongest convection, and I'll be content to stick with these
solutions as a basis for messaging while the gridded data tells a
less cohesive story on storm timing.

As the front and stronger storm activity is expected to max out out
peak heating of the day, CAPEs to 4000 J/Kg and plenty of shear. The
frontal push south is still respectable for early May standards, and
this surge of air could bring us more damaging wind reports than we
would see on a typical severe weather day in May. The strongest
activity should wane between midnight and 2 AM which is a slower
projection than is suggested by the ECM/CMC. The faster motion
unfortunately will impact a large amount of outdoor activities going
on in the community, so the afternoon and evening staff here will
have their hands full with area planners. As we've seen the past two
days, locally heavy downpours as much as 3 inches are possible if
two storms train over the same area. We suspect there will be a lot
more 2 to 3 inch areas for today/tonight, and we still expect about
an inch of rain for well over half the area. As usual and especially
when in drought, someone's going to get left behind, and there looks
to be at least a 20 percent of our area that could see less than 1/4
inch. Looking at the QPFs from several models, it does look like the
I-35 corridor and Hill Country areas will get their share, and some
of the lower totals might be found west of DRT and over the Coastal
Plains counties near VCT.

By dusk, the heaviest activity should be past the high population
areas, but a heavy rain and lightning threat will continue probably
through midnight. The slightly faster trend of frontal timing (that
is faster than was projected from a couple days ago) means some of
the higher rain chances of the weekend will shrink, leaving the
weekend to potentially be a dry and pleasant one with the cooler
temperatures. Those wishing to hike in the Hill Country might enjoy
high temps in the low to mid 70s.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 331 AM CDT Fri May 2 2025

Key messages:

- Fair weather on Sunday

- Rounds of showers and thunderstorms next week

High pressure ridges at the surface and aloft bring fair skies and
slightly below average temperatures for Sunday. However, this dry
spell will be brief. The ridges move off to the east on Monday
allowing moisture to return to our area from a southerly lower level
flow off the Gulf of America and a southwesterly flow aloft from the
Pacific Ocean. An upper level low drifts from near the Four Corners
region on Monday to the Central States on Wednesday and Thursday.
Mid level impulses moving through the flow aloft and heating each
day, as well as, a dryline on Tuesday and a frontal passage on
Wednesday or Thursday will generate rounds of showers and
thunderstorms much of next week. Due to uncertainty on timing and
strength of the impulses, surface features, and moisture depth have
favored the blended guidances. There is a potential for strong to
severe storms and heavy rains, at times, based on convective
parameters such as CAPE, mid level lapse rates, deep layer shear, and
PWs, however, much uncertainty on the specifics is noted for each
day. Currently, the best chances are on Tuesday. Temperatures should
be within a few degrees of average for early May. Later forecasts
will fine tune the forecast over the next several days.

&&

.AVIATION...
(18Z TAFS)
Issued at 1257 PM CDT Fri May 2 2025

Thunderstorms will develop this afternoon and early evening and move
over all of the terminals. Storms will affect AUS first within the
next few hours. They will spread to San Antonio by late afternoon and
DRT early this evening. Storms could produce strong wind gusts and
hail. Low ceilings will develop late this evening or early overnight
and should lift by morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              81  62  81  54 /  80  70   0   0
Austin Bergstrom Intl Airport  80  61  80  51 /  80  70   0   0
New Braunfels Muni Airport     85  63  81  53 /  60  70   0   0
Burnet Muni Airport            77  59  79  52 /  80  60   0   0
Del Rio Intl Airport           86  66  85  63 /  40  70  20  10
Georgetown Muni Airport        79  60  78  51 /  80  70   0   0
Hondo Muni Airport             86  63  81  55 /  50  70   0  10
San Marcos Muni Airport        83  62  80  52 /  70  70   0   0
La Grange - Fayette Regional   83  63  81  52 /  70  70   0   0
San Antonio Intl Airport       85  64  80  57 /  60  70   0   0
Stinson Muni Airport           87  65  82  57 /  50  70   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...05
Long-Term...Platt
Aviation...05

In the hours before

Local storm report, May 2, 5:10 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
510 PM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     Tstm Wnd Gst     5 SW New Braunfels      29.65N 98.19W
05/02/2025  E65 MPH          Comal              TX   Fire Dept/Rescue

            Estimated 65 mph wind gust.

&&

EH
Local storm report, May 2, 5:11 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
511 PM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Tstm Wnd Gst     2 S Schertz             29.53N 98.27W
05/02/2025  M55 MPH          Bexar              TX   AWOS

            AWOS station KRND Randolph AFB.

&&

EH
Special weather statement, May 2, 5:33 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
533 PM CDT Fri May 2 2025

TXZ209-022330-
Fayette TX-
533 PM CDT Fri May 2 2025

...A strong thunderstorm will impact portions of southern Fayette
County through 630 PM CDT...

At 533 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cistern, or 9 miles northwest of Flatonia, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Schulenburg, Cistern, Muldoon, Swiss Alp, Freyburg, Dubina, High
Hill, Elm Grove, O'Quinn, Floy, Ellinger, Ammannsville, Colony,
Mullins Prairie, Holman, and Engle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

&&

LAT...LON 2964 9687 2977 9731 2978 9732 2979 9732
      2989 9720 2984 9667
TIME...MOT...LOC 2233Z 276DEG 17KT 2979 9722

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brady
Local storm report, May 2, 5:35 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
535 PM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             Marion                  29.57N 98.14W
05/02/2025  E1.50 Inch       Guadalupe          TX   Public

            Accompanied by torrential rainfall - Along
            HWY 78.

&&

PV
Local storm report, May 2, 5:43 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
543 PM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Hail             2 SE Seguin             29.55N 97.94W
05/02/2025  M1.00 Inch       Guadalupe          TX   Public

&&

CM
Special weather statement, May 2, 5:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 PM CDT Fri May 2 2025

TXZ188>191-206-022330-
Comal TX-Blanco TX-Gillespie TX-Hays TX-Kendall TX-
547 PM CDT Fri May 2 2025

...A strong thunderstorm will impact portions of west central Hays,
southwestern Blanco, southeastern Gillespie, northeastern Kendall and
north central Comal Counties through 630 PM CDT...

At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albert, or 9 miles west of Blanco, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blanco, Canyon Lake, Flugrath, Twin Sisters, Fischer, Payton, Albert,
LBJ State Park, Spring Branch, and LBJ National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.

&&

LAT...LON 3009 9872 3025 9862 3013 9812 2984 9823
TIME...MOT...LOC 2247Z 291DEG 22KT 3015 9858

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brady

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:04 PM CDTFlash Flood Warning Considerable damage threatEWXBurnet, Williamson3 hr
May 1, 7:07 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
May 1, 7:17 PM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Kinney, Uvalde3 hr
May 1, 7:24 PM CDTSevere Thunderstorm WarningEWXWilliamson21 min
May 1, 7:36 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet54 min
May 1, 7:37 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala53 min
May 1, 7:44 PM CDTSpecial Weather StatementEWXLee, Williamson46 min
May 1, 7:51 PM CDTSpecial Weather StatementEWXZavala39 min
May 1, 7:52 PM CDTSevere Thunderstorm WarningEWXZavala53 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson66 min
May 1, 8:19 PM CDTAreal Flood AdvisoryEWXUvalde, Zavala3 hr
May 1, 8:22 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde38 min
May 1, 8:22 PM CDTSevere Thunderstorm WarningEWXBurnet35 min
May 1, 8:27 PM CDTSevere Thunderstorm WarningEWXZavala63 min
May 1, 8:35 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano23 min
May 1, 8:55 PM CDTSpecial Weather StatementEWXLee50 min
May 1, 8:57 PM CDTSpecial Weather StatementEWXBurnet48 min
May 1, 8:59 PM CDTSpecial Weather StatementEWXMedina46 min
May 1, 9:03 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 1, 9:09 PM CDTAreal Flood AdvisoryEWXZavala3 hr
May 1, 9:13 PM CDTSevere Thunderstorm WarningEWXZavala38 min
May 1, 9:19 PM CDTSevere Thunderstorm WarningEWXBurnet41 min
May 1, 9:29 PM CDTSevere Thunderstorm WarningEWXDimmit42 min
May 1, 9:34 PM CDTSpecial Weather StatementEWXMaverick41 min
May 1, 9:46 PM CDTSpecial Weather StatementEWXMaverick44 min
May 1, 9:49 PM CDTSpecial Weather StatementEWXFrio41 min
May 1, 9:57 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
May 1, 10:04 PM CDTSpecial Weather StatementEWXDimmit41 min
May 1, 10:10 PM CDTSevere Thunderstorm WarningEWXDimmit35 min
May 1, 10:23 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet67 min
May 1, 10:41 PM CDTSpecial Weather StatementEWXDimmit49 min
May 1, 10:43 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
May 1, 11:06 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson39 min
May 1, 11:46 PM CDTSpecial Weather StatementEWXWilliamson29 min
May 2, 1:36 PM CDTSpecial Weather StatementEWXWilliamson39 min
May 2, 2:29 PM CDTSpecial Weather StatementEWXWilliamson46 min
May 2, 2:39 PM CDTSpecial Weather StatementEWXBastrop51 min
May 2, 2:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee21 min
May 2, 2:59 PM CDTSpecial Weather StatementEWXKendall46 min
May 2, 3:16 PM CDTSevere Thunderstorm WarningEWXKendall44 min
May 2, 3:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee46 min
May 2, 3:59 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall61 min
May 2, 4:02 PM CDTSpecial Weather StatementEWXLee43 min
May 2, 4:11 PM CDTSpecial Weather StatementEWXFayette34 min
May 2, 4:14 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette110 min
May 2, 4:46 PM CDTSpecial Weather StatementEWXFayette44 min
May 2, 4:46 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Hays59 min
May 2, 4:48 PM CDTSpecial Weather StatementEWXLee42 min
May 2, 4:56 PM CDTSpecial Weather StatementEWXGillespie49 min
May 2, 5:26 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe, Wilson64 min
May 2, 5:33 PM CDTSpecial Weather StatementEWXFayette57 min
May 2, 5:44 PM CDTSevere Thunderstorm WarningEWXVal Verde46 min
May 2, 5:46 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney44 min
May 2, 5:47 PM CDTSpecial Weather StatementEWXBlanco43 min
May 2, 6:06 PM CDTSpecial Weather StatementEWXComal39 min
May 2, 6:24 PM CDTSevere Thunderstorm WarningEWXComal, Hays19 min
May 2, 6:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde64 min
May 2, 6:29 PM CDTSpecial Weather StatementEWXGonzales61 min
May 2, 6:42 PM CDTSevere Thunderstorm WarningEWXGonzales, Lavaca24 min
May 2, 6:46 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Guadalupe44 min
May 2, 6:48 PM CDTFlash Flood Warning Considerable damage threatEWXEdwards, Kinney, Val Verde3 hr
May 2, 6:53 PM CDTSpecial Weather StatementEWXLavaca67 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.